# SDR J7SA2022051900318

- Difficulty date: May 9, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N450FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4330
- Aircraft time: 7,591 hours, 3,956 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bearing
- Condition: Shifted
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAXI OUT TOWER NOTIFIED FLIGHT CREW OF ‘SMOKE’ COMING FROM THE LEFT TIRE AREA. CREW TAXIED BACK TO FBO; UPON INSPECTION THE LEFT OUTBOARD MAIN WHEEL APPEARED TO HAVE NEARLY COME OFF THE AXLE. AIRCRAFT WEIGHED 74,000LBS AT TIME OF FAILURE. EMERGENCY VEHICLES WERE NOT DISPATCHED. DISCOVERED FAILED WHEEL BEARING; WHEEL SHIFTED SIDE TO SIDE FORCING SPINDLE NUT SEPARATION. NO BRAKE TEMP OR ANTI-SKID MESSAGES PRESENT IN FAULT HISTORY DATABASE (FHDB). PERFORMED GENERAL VISUAL INSPECTION OF THE LEFT MAIN LANDING GEAR WHEEL WELL AND GEAR DOOR. INSPECTED #1, #2, #3, AND #4 MLG AXLE NUT LOCK BOLTS. REPLACED LH MAIN LANDING GEAR AXLE ASSEMBLY UP TO STEP D(8); COMPLETED ALL STEPS OF TRAILING LINK LH MLG AXLE INSTALLATION FROM D8 TO E11. REPLACED LH MAIN GEAR UPLOCK ROLLER AND PIN. REPLACED #1 WHEEL SPEED TRANSDUCER. REPLACED #1 AND #2 MAIN WHEEL AND TIRE ASSEMBLIES. REPLACED #1 BRAKE ASSEMBLY. REPLACED #1 BRAKE ASSEMBLY BOLTS, WASHERS, AND NUTS. REPLACED MLG SWITCH CAM. WORK COMPLETED IAW G450 AMM 32-41-01, 32-13-01, 32-46-09, 32-42-01, 32-43-01. ALL OPS AND LEAK CHECKS GOOD.
